# SDR SWIA2020033149774

- Difficulty date: February 4, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: NAS62034
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH OVRWNG DOOR HARDWARE IS CORRODED IN THE PULL IN HANDLE.  (C CHECK) RO 3/27/2020    REMOVED CORRODED HARDWARE FROM PULL IN HANDLE ON RH OVER WING DOOR AND INSTALLED 2 EACH NEW BOLTS, 2 EACH NEW NUTS AND 2 EACH NEW WASHERS REF BOMBARDIER CMM. USED TUC8619, CAL DUE 31-OCT-20.
